Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Geodesics on surfaces of genus zero with knobs


Author: Donald Everett Richmond
Journal: Trans. Amer. Math. Soc. 30 (1928), 49-62
MSC: Primary 53C22
MathSciNet review: 1501421
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C22

Retrieve articles in all journals with MSC: 53C22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501421-7
PII: S 0002-9947(1928)1501421-7
Article copyright: © Copyright 1928 American Mathematical Society